A study on strange dynamics of a two-dimensional map

Daihai He, Jian Xue Xu, Yong Hong Chen

Research output: Journal article publicationJournal articleAcademic researchpeer-review

5 Citations (Scopus)

Abstract

The nonlinear dynamics of a two-dimensional map system on a plane is studied. We found that the attractor of the system changed from stable focus, stable invariant circle(limit circle) to the chaotic attractor contracted into low-dimensional manifold with one positive Lyapunov exponent, finally to the chaotic attractor filling a zone with a smooth boundary with two positive Lyapunov exponents during the change of the system parameters. The characters of the fixed points are analyzed. We found that the unstable second class node and the unstable even period points are arranged alternatively on the boundary.
Original languageEnglish
Pages (from-to)1616-1617
Number of pages2
JournalWuli Xuebao/Acta Physica Sinica
Volume48
Issue number9
Publication statusPublished - 1 Sep 1999
Externally publishedYes

ASJC Scopus subject areas

  • Physics and Astronomy(all)

Cite this